# SDR 2007FA0001080

- Difficulty date: November 15, 2007
- Submitted: December 17, 2007
- Operation: General aviation
- Aircraft: N8218Z
- Make and model: Piper PA-28-181
- Aircraft serial: 288090320
- Engine: Lyc O360A4M
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 653319004
- Part serial: Y915647XX320
- Condition: Failed
- Location: Rt Mlg
- Part time: 11,743 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT M/G CYLINDER FAILED AT THE UPPER TORQUE LINK ATTACH LUGS WHILE TAXIING FROM THE ACTIVE RUNWAY: THE AIRCRAFT  (SINCE NEW) IS USED FOR FLIGHT TRAINING IN A 141 FLIGHT SCHOOL.  THE PREMATURE FAILURE OF THE CYLINDER WAS PROBABLY CAUSED BY A HARD LANDING.  (K)
